# SDR ASAA2021022334198

- Difficulty date: February 23, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 47,687 hours, 14,357 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004552
- Condition: Failed
- Location: Nr 2
- Part time: 51,406 hours, 15,730 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

#2 ENG GEN DOES NOT COME ON LINE. GROUNDED - YES. REMOVED AND REPLACED #2 IDG REF B737-800 AMM 24-11-11. OPCHECK OF #2 IDG IS GOOD REF AMM 24-11-00-700-803.
